# SDR DALA2015040402600

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT LT FUEL TANK ACCESS PANEL 1379C.  CORROSION ON HOLES COUNTERSINK AT FUEL TANK ACCESS PANEL 1379C WAS REMOVED.  THE MAX DIAMETER IS 0.532 AND FOUND 3 HOLES ADJACENT WITH 0.537, 0.536 AND 0.537.  THE MAX BUSHING IAW DOOR ALLOWED ARE 2 THEREFORE ACCESS PANEL WAS REPLACED.  LP 1889926
